I’m 33 years old and have been using Propecia for about 5-6 years with great results. my hair on top of the head regrew almost completely. three months ago in order to save costs, instead of using Propecia, I started dividing a generic Finasteride 5mg into 4 pieces and take a quarter daily. Ever since then ive started noticing that im losing hair again. this may or may not be related to Finasteride and could be down to the fact that the drug itself may have stopped working for me.

Ive introduced Minoxidil Foam Extra Strength twice daily and will use Nizoral 2% 3 times a week but I’m a little anxious about this and wanted you opinion. do you think i should go back to Propecia or perhaps take 2.5mg daily of Finasteride, or alternatively start taking Avodart?

Many thanks for your help

As you know, the medication in Propecia and the 5mg generic are the same, just different dosages. Cutting the 5mg pill shouldn’t produce anything different from the 1mg name brand pill. I guess you could go back to trying the name brand Propecia to see if that makes any difference, but I would be surprised if it did.

Many men use minoxidil and finasteride at the same time, and I suppose you can add Nizoral to your regimen. One thing that I should point out about using a bunch of daily treatments is the financial commitment you’ll need to make to continue these for life.

As for whether you should take Avodart (dutasteride) or increase your finasteride dosage, that is something you’ll need to talk to your prescribing doctor about.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion